# SDR DHL2003368004

- Difficulty date: May 17, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N368DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 207
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOTH LEFT AND RIGHT MAIN WHEEL DOOR, RED UNSAFE AND GREEN LIGHTS ILLUMINATED AFTER NORMAL GEAR RETRACTION ON BOTH SYSTEMS.  REMOVED AND REPLACED PROXIMITY DETECTOR MODULE UNIT IAW M/M 32-61-12.
